# SDR MASA2021102500281

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 42,446 hours, 33,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH LOWER ROW 14 EXIT SIGNS INOP. REPLACED #3 BATTERY PACK.
